MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT
Model Number FAS08050
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that during a stent graft placement procedure in a severely stenosed left cephalic arch via access through a left cephalic dialysis fistula, the tip of the delivery catheter allegedly broke and became stuck in the treatment site after deployment of the stent graft.Therefore, the delivery system was difficult to remove from the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was conducted and it was determined that a device history record (dhr) review was not required.Investigation summary: one flair endovascular stent graft delivery system was returned.The investigation is confirmed for break as the catheter is bent 14.2 cm from the strain relief and the distal tip likely separated from the delivery system as it was not returned.The investigation is inconclusive for difficult to remove as conditions of use could not be recreated.The root cause could not be determined based upon available information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: g4 h11: h3; h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
FLAIR ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8291396
Report Number2020394-2019-00092
Device Sequence Number2462652
Product Code PFV
UDI-Device Identifier04049519008998
UDI-Public(01)04049519008998
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFAS08050
Device Catalogue NumberFAS08050
Device Lot NumberANCS1475
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2019
Initial Date Received by Manufacturer 01/04/2019
Supplement Date Received by Manufacturer10/30/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR